# SDR SWAA2012062605345

- Difficulty date: June 25, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 29,421 hours, 17,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6551463
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE COVER GIRT BAR HOOKS LOOSE.  REMOVED AND REPLACED HOOK ASSY PER SRM.
